I heard that Garcinia Cambogia increases your seriton levels and Venlafaxine also increases your seriton level. I am wanting to know is it safe to take both of these together.
Hi, C! You're on a very low dose of venlafaxine, but you'd still have a very small, but very serious, risk of a condition known as serotonin syndrome.
When you're taking any medication ~ prescription. OTC, or herbal ~ there's always a possibility of interactions.
Definitely have a chat with your doctor, okay?
Take care! WCV
I'm taking Venlafaxine 150mg and Synthroid 0.5mcg. I tried Garcinia Cambogia for two weeks and was totally wiped out. I could barely get out of bed and was very fatigued, I almost ended up in the hospital. I contacted my Dr. and was told to stop taking it immediately. It took me almost a month to get back to somewhat normal. I learned my lesson to always let your Dr. know before trying these "wonder drugs". By the way I didn't lose any weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2013 • 1 answer
Posted 28 Oct 2013 • 1 answer
I was thinking about taking garcinia cambogia and was wondering if it was safe to take with chateal?
Posted 7 Dec 2014 • 1 answer
Posted 30 Jun 2015 • 1 answer
Posted 28 Mar 2016 • 1 answer